13 Publikationen

Alle markieren

[13]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931539
R. Zhu and X. Zhu, “Dirichlet form associated with the $\phi_{3}^{4}$ model”, Electronic Journal of Probability, vol. 23, 2018, : 78.
PUB | DOI | WoS
 
[12]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920359
R. Zhu and X. Zhu, “Lattice approximation to the dynamical $\phi_{3}^{4}$ model”, The Annals of Probability, vol. 46, 2018, pp. 397-455.
PUB | DOI | WoS
 
[11]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920290
M. Röckner, et al., “Stochastic heat equations with values in a Riemannian manifold”, Rendiconti Lincei - Matematica e Applicazioni, vol. 29, 2018, pp. 205-213.
PUB | DOI | WoS
 
[10]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911757
M. Röckner, R. Zhu, and X. Zhu, “Ergodicity for the Stochastic Quantization Problems on the 2D-Torus”, Communications in Mathematical Physics, vol. 353, 2017, pp. 1061-1090.
PUB | DOI | WoS
 
[9]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
M. Röckner, R. Zhu, and X. Zhu, “Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications”, Journal of Functional Analysis, vol. 272, 2017, pp. 4263-4303.
PUB | DOI | WoS
 
[8]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910508
R. Zhu and X. Zhu, “Random Attractor Associated with the Quasi-Geostrophic Equation”, Journal of Dynamics and Differential Equations, vol. 29, 2017, pp. 289-322.
PUB | DOI | WoS
 
[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2758461
M. Röckner, R. Zhu, and X. Zhu, “BV functions in a Gelfand triple for differentiable measure and its applications”, Forum Mathematicum, vol. 27, 2015, pp. 1657-1687.
PUB | DOI | WoS
 
[6]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
M. Röckner, R. Zhu, and X. Zhu, “A note on stochastic semilinear equations and their associated Fokker-Planck equations”, Journal of Mathematical Analysis and Applications, vol. 415, 2014, pp. 83-109.
PUB | DOI | WoS
 
[5]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677363
M. Röckner, R. Zhu, and X. Zhu, “Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise”, Stochastic Processes and their Applications, vol. 124, 2014, pp. 1974-2002.
PUB | DOI | WoS
 
[4]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501923
M. Röckner, R. Zhu, and X. Zhu, “STOCHASTIC QUASI-GEOSTROPHIC EQUATION”, Infinite Dimensional Analysis Quantum Probability and Related Topics, vol. 15, 2012, : 1250001.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523756
M. Röckner, R. Zhu, and X. Zhu, “The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple”, The Annals of Probability, vol. 40, 2012, pp. 1759-1794.
PUB | DOI | WoS
 
[2]
2012 | Bielefelder E-Dissertation | PUB-ID: 2484786 OA
X. Zhu, SDE in infinite dimensions: the reflection problem and the stochastic quasi-geostrophic equation, Bielefeld: Bielefeld University, 2012.
PUB | PDF
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1968087
M. Röckner, R. Zhu, and X. Zhu, “BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space”, Comptes Rendus Mathematique, vol. 348, 2010, pp. 1175-1178.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

13 Publikationen

Alle markieren

[13]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931539
R. Zhu and X. Zhu, “Dirichlet form associated with the $\phi_{3}^{4}$ model”, Electronic Journal of Probability, vol. 23, 2018, : 78.
PUB | DOI | WoS
 
[12]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920359
R. Zhu and X. Zhu, “Lattice approximation to the dynamical $\phi_{3}^{4}$ model”, The Annals of Probability, vol. 46, 2018, pp. 397-455.
PUB | DOI | WoS
 
[11]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920290
M. Röckner, et al., “Stochastic heat equations with values in a Riemannian manifold”, Rendiconti Lincei - Matematica e Applicazioni, vol. 29, 2018, pp. 205-213.
PUB | DOI | WoS
 
[10]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911757
M. Röckner, R. Zhu, and X. Zhu, “Ergodicity for the Stochastic Quantization Problems on the 2D-Torus”, Communications in Mathematical Physics, vol. 353, 2017, pp. 1061-1090.
PUB | DOI | WoS
 
[9]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
M. Röckner, R. Zhu, and X. Zhu, “Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications”, Journal of Functional Analysis, vol. 272, 2017, pp. 4263-4303.
PUB | DOI | WoS
 
[8]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910508
R. Zhu and X. Zhu, “Random Attractor Associated with the Quasi-Geostrophic Equation”, Journal of Dynamics and Differential Equations, vol. 29, 2017, pp. 289-322.
PUB | DOI | WoS
 
[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2758461
M. Röckner, R. Zhu, and X. Zhu, “BV functions in a Gelfand triple for differentiable measure and its applications”, Forum Mathematicum, vol. 27, 2015, pp. 1657-1687.
PUB | DOI | WoS
 
[6]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
M. Röckner, R. Zhu, and X. Zhu, “A note on stochastic semilinear equations and their associated Fokker-Planck equations”, Journal of Mathematical Analysis and Applications, vol. 415, 2014, pp. 83-109.
PUB | DOI | WoS
 
[5]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677363
M. Röckner, R. Zhu, and X. Zhu, “Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise”, Stochastic Processes and their Applications, vol. 124, 2014, pp. 1974-2002.
PUB | DOI | WoS
 
[4]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501923
M. Röckner, R. Zhu, and X. Zhu, “STOCHASTIC QUASI-GEOSTROPHIC EQUATION”, Infinite Dimensional Analysis Quantum Probability and Related Topics, vol. 15, 2012, : 1250001.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523756
M. Röckner, R. Zhu, and X. Zhu, “The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple”, The Annals of Probability, vol. 40, 2012, pp. 1759-1794.
PUB | DOI | WoS
 
[2]
2012 | Bielefelder E-Dissertation | PUB-ID: 2484786 OA
X. Zhu, SDE in infinite dimensions: the reflection problem and the stochastic quasi-geostrophic equation, Bielefeld: Bielefeld University, 2012.
PUB | PDF
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1968087
M. Röckner, R. Zhu, and X. Zhu, “BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space”, Comptes Rendus Mathematique, vol. 348, 2010, pp. 1175-1178.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung